Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

How can i restore my sexual strength ?

Hi I have married before 3years in 2008. I have good sexual strenth that time. But with the increasing of time i am lossing my estimina of sex and duration. I just start to love my wife and My peny discharge liquid and get free. I feel hesitation after the discharge. Because i fail to satified my wife. So please help me what should i do for it. any medicen or anything else. Thanks
Asked On : Tue, 31 May 2011
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
1st dont get more exited
2nd. stop for 2-3 when u fell that u r going to discharge

good luck
Answered: Tue, 31 May 2011
  User's Response
welcome to the healthcare magic forum,you are unnecessary feeling the guilt and it is indiderctly affecting you more and more ,dont worry you can prolong the interval of mating a bit,that will give you some confidence and when you start the act dont ever bring the thought of failing to satisfy your wife ,just do it normally to enjoy it as you have earlier done.
always go to your wife with a positive attitude !
Answered: Tue, 31 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor